# SDR SWAA032687

- Difficulty date: December 9, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 51,580 hours, 48,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6559664
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYXX - DURING SPECIAL VISIT CRACKED STRINGER SPLICE AT BS 360 STRINGER 4L, 4R AND 14R.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.  (M)
